# SDR 98ZZZM816

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - WHILE PERFORMING TASK CARD 25-016-01, "SLIDE DEPLOYMENT FOR L-4 DOOR", THE DOOR ASSIST DID NOT OPEN THE DOOR IN 2-6 SECONDS.  HAD TO PUSH THE DOOR OPEN FOR SLIDE DEPLOYMENT.  SUSPECTED SLIDE SHIFTED UNDER THE COVER CATCHING THE DOOR FRAME.  A/C HAD P/C/W MOD SB 757-25-0175.  THE SLIDE AND DOOR ASSIST BOTTLE WERE REPLACED AFTER INSPECTING THE COVER AND DOOR FRAME.  A/C RETURNED TO SERVICE.  (M)
